# SDR IPXA2024101177207

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 26,688 hours, 16,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Slide Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RELEASE WARNING SYSTEM LIGHT INOP PERFORMED ADJUSTMENT/TEST OF EMERGENCY ESCAPE SLIDE WARNING SYSTEM PER A300 AMM 52-73-00/001. ALL OPS NORMAL AUTH. #2826586 CLEARED PLACARD REMOVED. NO DMP
